On the interaction of exponential non-viscous damping with symmetric nonlinearities

Sieber, J., Wagg, D.J. and Adhikari, S. (2008) On the interaction of exponential non-viscous damping with symmetric nonlinearities. Journal of Sound and Vibration, 314 (1-2). 1 - 11. ISSN 0022-460X

Abstract

Metadata

Authors/Creators:
  • Sieber, J.
  • Wagg, D.J.
  • Adhikari, S.
Copyright, Publisher and Additional Information: © 2008. Elsevier. This is an author produced version of a paper subsequently published in Journal of Sound and Vibration. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jul 2014 08:52
Last Modified: 11 Jul 2014 14:32
Published Version: http://dx.doi.org/10.1016/j.jsv.2007.12.017
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jsv.2007.12.017

Share / Export

Statistics